I'm also in my late 40's and have been taking birth control of some form for quite a few years and never have experienced this.
Labbie; The way I am understanding you have had no problems with Anxiety or sadness prior to this. And normally have had no problems then this flair up. Normally this would have happened prior to now. I really feel that you need to check with your doctor about this change you are going through It does not mention anything about this happening as a side effect. So please give your doctor a call. Have a good day. Chuck1957
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2012 • 2 answers
Posted 17 Feb 2014 • 1 answer
Posted 3 Aug 2017 • 0 answers
Posted 4 Aug 2017 • 0 answers
Posted 1 Sep 2017 • 0 answers